Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Jaundice from last 2 years, yellow eyes, eating disorder. Checked bilirubin level. Please help me.

Hi, I having some problem of jaundice . I have this problem from last 2 year. My bilirubin is suffering b/w 2-3. I have consulate with doctor he ask me somebody s default bilirubin level is this you don t need for any treatment . I have some yellowish in my eye but not any other problem with that.I eating food problem and don t have any problem of appetite . Please suggest me do I need to take care for it or I have to get some treatment for it.
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi Welcome to Health Care Magic forum,
Your problem does'nt seem to be of any major concern. It seems like a simple Hepatitis A infection which usually doesnt need any treatment. You need to eat good food as possible and drink plenty of water. I'm sure you will get well soon. No other medication is required. In case it gets worse then its better you get some more investigations done. It usually takes few weeks to a month for it to subside completely. Get well soon
Answered: Thu, 12 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor